# SDR SCNA97135

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Part number: 651724024
- Condition: Broken
- Location: Nr 7 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, RIGHT WING NUMBER 7 SLAT ACTUATOR MOUNT BRACKET INBOARD EAR WAS FOUND BROKEN.  INSTALLED BRACKET AND DOUBLER IAW B727 SRM 51-10-01, 51-10-02, AND 51-10-03.
